# SDR AALA20111221DFW01

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 40,482 hours, 13,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 18F EMERGENCY EXIT SPOT LIGHT INOPERATIVE.  REPLACED LAMP FOR EMERGENCY SPOT LIGHT AT SEAT 18F.  OPS CHECK NORMAL.
